Hide menu

Publications



2017

  • Reversible spaces and products
    Topology Proc. 49 (2017) 317-320 (with A. Karassev)

2016

  • On reversible and bijectively related topological spaces
    Topol. Appl. 201 (2016) 432-440 (with Y. Hattori)
  • The small inductive dimension of subsets of Alexandroff spaces
    Filomat 30 (2016) 3007-3014 (with Y. Hattori and S.-E. Han)

2015

  • Vitali selectors in topological groups and related semigroups of sets
    Q & A in General Topology 33 (2015) 93-102 (with V. Nyagahakwa)
  • The Algebra of Semigroups of Sets
    Math. Scan. 116:2 (2015) 161-170 (with M. Aigner and V. Nyagahakwa)
  • (Non)connectedness and (non)homogeneity
    Topology Appl. 179 (2015) 122-130 (with A. Karassev)

2014

  • Some remarks concerning semi-T_1/2 spaces
    Filomat 28:1 (2014) 21-25 (with S-Y. Han and Y. Hattori)

2013

  • A poset of topologies on the set of real numbers
    Comment. Math. Univ. Carolin. 54, (2013) 189-196 (with Y. Hattori)
  • Small scattered topological invariants
    Matematychni studii, 39 n 2 (2013) 212-222 (with Y. Hattori)
  • The (dis) connectedness of products in the box topology
    Q & A in General Topology 31 (2013), n 1, 11-21 (with A. Karassev)
  • Maximal metrizable remainders of locally compact spaces
    Topology Appl. 160 (2013), n 11, 1292–1297 (with A. Karassev)
  • On metrizable remainders of locally compact separable metrizable spaces
    Houston J. Math, 39, n 3 (2013) 1067-1081 (with A. Karassev)
  • On countable families of sets without the Baire property
    Colloq. Math. 133 (2013), 179-187 (with M. Aigner and V. Nyagahakwa)

2012

  • On the classes of remainders of locally compact noncompact spaces
    Acta Math. Hungar. 137 (2012) no. 4 231-241 (with Y. Hattori)
  • Around a Hurewicz's formula
    Topology Appl. 159 (2012), no. 6, 1536-1544 (with Y. Hattori)

2011

  • On the families of sets without the Baire property generated by Vitali sets
    p-Adic Numbers, Ultrametric Analysis and Appl., 3, 2 (2011), 100-107 (with V. Nyagahakwa)
  • On Vitali sets and their unions
    Mat. Vesnik 63, 2, (2011), 87-92
  • On countable unions of nonmeager sets in hereditarily Lindelöf spaces
    p-Adic Numbers, Ultrametric Analysis and Appl., 3, 1 (2011), 1-6

2010

  • Remainders in extensions and finite unions of locally compact sets
    Acta Math. Hung. 128, 4, (2010) 344-357 (with Y. Hattori)
  • On the base dimension I for (compact) spaces
    Q & A Gen.Topology, 28, 2 (2010), 173-185 (with S.D. Iliadis and K.L. Kozlov)
  • Topological transformation groups and Dugundji compacta
    Mat. Sb., 201:1 (2010), 103-128 (with K.L. Kozlov)
  • On dimensional properties of generalized Smirnov spaces
    Topol. Appl. 157 (2010), 711-715 (with Y. Hattori)

2009

  • Transfinite large inductive dimensions modulo absolute Borel classes
    J. Math. Soc. Japan, 61, 2 (2009), 327-344 (with Y. Hattori)

2008

  • On properties of subsets of [0, w_c] x I
    Q & A Gen. Topology 26 (2008) 97-104
  • Additive and product theorems for ind
    Topol. Appl. 155 (2008) 2202-2210 (with Y. Hattori )
  • Infinite-dimensionality modulo absolute Borel classes
    Bull. Polish Acad. Sc. 56, 2 (2008) 163-176 (with Y. Hattori)

2007

  • A remark on asymptotic dimension and digital dimension of finite metric spaces
    Mat. studii 27, 1 (2007)100-104 (with M. Zarichnyi)
  • There is no upper bound of small transfinite compactness degree in metrizable spaces
    Topol. Appl. 154 , 7 (2007) 1314-1320 (with Y. Hattori)
  • Classical dimension theory
    in the book: Open Problems in Topology II, Elsevier , 2007, 625- 636

2006

  • Subspaces of the Sorgenfrey line and their products
    Tsukuba J. Math. 30, 2 (2006), 401-414
  • Partitions of spaces by locally compact subspaces
    Houston J. Math. 32, 4 (2006) 1077-1091 (with Y. Hattori and H. Ohta)

2005

  • On G- compactifications
    Math. Notes 78: 5-6 (2005) (with K. Kozlov)
  • On the relationship between cmp and def for separable metrizable spaces
    Topol. Appl. 152,3 (2005) 269-274
  • O brauerowoj razmernosti odnomernyh bikompaktov
    Moscow Univ. Math. Bull.2 (2005) 22-27 (with V.V. Fedorchuk)
  • Some estimates of the inductive dimensions of the union of two sets
    Topol. Appl 146-147 (2005) 227-238 (with M.G. Charalambous)

2004

  • Ob odnom woprose de Groota
    Moscow Univ. Math. Bull . 6 (2004) 50-52 (with V.V. Fedorchuk)
  • Notes on the inductive dimension Ind0
    Top. Proc. Vol. 27 Summer 2002, 1-16 (with M.G. Charalambous)
  • The behavior of dimension functions on unions of closed subsets
    J. Math. Soc. Japan, vol. 56, 2 (2004) 489-501 (with M.G. Charalambous and Y. Hattori)

2003

  • Around the equality ind X = Ind X towards a unifying theorem
    Topol. Appl. 131 (2003) 295-302 (with Y. Hattori)

2002

  • On dimensional properties of order totally paracompact spaces
    Bull. Polish Acad. Sc. 50, 3 (2002) 255-265 (with Y. Hattori)
  • The maximal G-compactifications of G-spaces with special actions
    Proceedings of the 9th Prague Topological Symposium, 2001, 15-21 (with K.L. Kozlov)
  • On an approach for constructing compacta with different dimensions dim and ind
    II, Topology Proceedings 25, Summer 2000, (2002) 43-72 ( with K.L. Kozlov and B.A.Pasynkov )
  • On contra-$\teta$-semicontinuous functions
    Mem. Fac. Sci. Kochi Univ. Series A. Math. 23 (2002) 1-7 (with S. Jafari)
  • On a question of de Groot and Nishura
    Fund. Math. 172 (2002) 107-115 (with Y. Hattori)
  • On sum and product theorems for dimension Dind
    Houston Math. Journal 28, 1 (2002), 119-131 (with B.A. Pasynkov)

2001

  • Estimations of small transfinite dimension in separable metrizable spaces
    Tsukuba J. Math. 25, 2 (2001), 221-228 (with Y. Hattori)

2000

  • On factorization theorem for transfinite dimension dim_C
    Scientiae Mathematicae 3, 3 (2000), 357-366
  • On an approach for constructing compacta with different dimensions dim and ind
    Topology and its Appl. 107 (1-2) (2000) 39-55 ( with K.L. Kozlov and B.A. Pasynkov )
  • On conforming axiomatics
    Topology and its Appl. 105 (2000) 37-46
  • Transfinite extension of Steinke's dimension
    Acta Math. Hungarica, 88 (1-2) (2000) 105-112 ( with F. G. Arenas and M.L. Puertas )
  • On (transfinite) small inductive dimension of products
    Comment. Math. Univ. Carolinae. 41, 3 (2000) 597-603 ( with K.Kozlov )
  • Continuum many Frechet types of hereditarily strongly infinite-dimensional Cantor manifolds
    Proc. Amer. Math. Soc. 128 (2000), 1207-1213 ( with E. Pol )

1999

  • On finite sum theorems for transfinite inductive dimensions
    Fund. Math. 162 (1999) 91-98
  • On locally r-incomparable families of infinite-dimensional Cantor manifolds
    Comment. Math. Univ. Carolinae, 40, 1 (1999) 165-173
  • On compactifications of infinite-dimensional spaces
    Math. Scand. 84 (1999) 62-70
  • Dimension axioms and decomposing mappings
    J. Math. Sci. (New York) (1999), no 3, 4109-4115

1997

  • On dimension of products of infinite-dimensional compacta
    Siberian Math. J. 38, 4 (1997) 932-942

1996

  • Axiomatics of dimension D in the class of strongly countable dimensional compacta
    Mat. Zametki 60, 6 (1996) 912-918
  • On the transfinite dimension axiomatics
    Mat. studii 6 (1996) 119-130
  • The dimension problem for the product of infinite-dimensional spaces
    Topology, 2, J. Math. Sci. 78, 6 (1996) 633-661

1995

  • On the transfinite dimension dim and essential mappings
    Top. Proc. 20 (1995) 67-72

1994

  • On ordinal products of topological spaces
    Fund. Math. 144 (1994) 95-117

1993

  • Covariant functors and dimensional properties of infinite-dimensional spaces
    Q & A Gen. Topology, 11 (1993) 209-213
  • Decomposing mappings and transfinite dimensions
    Filomat (Nis) 7 (1993) 67-72
  • On topological products and dimensions
    Moscow Univ. Math. Bull. 48, 3 (1993) 22-25 ( with B.A. Pasynkov)

1992

  • Classification of compacta with property C
    Q & A Gen. Topology 10 (1992) 154-159
  • Relatively weak infinite dimensions
    General topology. Spaces and Mappings, Moscow State University, Moscow (1992 ) 83-87

1991

  • On the transfinite dimension dim
    Q & A Gen. Topology 9 (1991) 177-194
  • Weakly infinite-dimensional spaces
    Russian Math. Surveys 46, 3 (1991) 191-210
  • Compact spaces with noncoincident dimensions
    Trans. Moscow Math. Soc. 53 (1991) 199-236

1990

  • Spaces close to R^n
    Siberian Math. J. 31, 1 (1990) 181-183

1989

  • Some sufficient conditions for chainability for compact spaces and their applications
    General topology. Spaces and Mappings, Moscow State University, Moscow (1989) 129-140
  • On hereditarily indecomposable non-metric continua
    Mat. Zametki 46, 3 (1989) 122-124

1987

  • Analogs of Cantor manifolds for transfinite dimensions
    Math. Notes 42, 1 (1987) 574-576

1984

  • On snake like bicompacta
    Moscow Univ. Math. Bull. 39, 4 (1984) 19-23
  • On chainable and homogeneous compact spaces with non-coinciding dimensions
    Russian Math. Surveys 39, 3 (1984) 201-202

1983

  • On inductive dimensions
    Moscow Univ. Math. Bull. 38, 2 (1983) 6-10

Page responsible: vitalij.tjatyrko@liu.se
Last updated: 2017-04-03